I'm just wondering has anyone ever had 2 periods or a long period while on the Depo Provera Shot? I've been on my period for 2 weeks now and even though it's not heavy and it's on the light side I'm still worried. I will get painful cramps that come and go here and there. Passing small clots at least twice now. Is this normal with the shot after being on it for a year 3 months now? Just when I think its over it starts up again. Could this be a sign that the shot isn't working anymore or could it be a sign my endometriosis is back or I have developed uterine fibroids?
Having a period twice in one month is definitely possible with the Depo shot. I didn't have endometriosis and would have two a month sometimes.
But don't worry, the Depo hasn't ever not worked. It's 99% effective if directions are followed...
•Meaning getting the shot on time✓!!
•Waiting after the first shot the required amount of time before having sex.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2018 • 5 answers
Updated 30 Nov 2015 • 1 answer
Updated 20 May 2016 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Updated 3 Nov 2017 • 1 answer
Updated 4 Nov 2017 • 1 answer